| Model Number |
M00550320 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of a balloon leak in an unknown anatomy location.
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used during a pulmonary dilation procedure performed on (b)(6) 2023.During the procedure, when the catheter was inserted and the balloon inflated, the balloon started to leak and deflate during the first minute.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
Additional Manufacturer Narrative
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was used during a pulmonary dilation procedure performed on (b)(6) 2023.During the procedure, when the catheter was inserted and the balloon inflated, the balloon started to leak and deflate during the first minute.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.Additional information received on november 30, 2023.Additional information was received that this event was previously reported.See mfr.Report #3005099803-2023-05512.